# SDR USAA2010100592204

- Difficulty date: August 31, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 87,768 hours, 32,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 144N132427
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - 2 CRACKS ON STRINGER AT BS 1100, S14L.  REPAIRED STRINGER AT BS 1100, S14L IAW EA 130440.
